# SDR DL72S990451

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN L-1 LOWER BEAM AFT CORNER HFEC TO CONFIRM CRACK MARK ENDS.  FABRICATED REPAIR DOUBLER PER M/M 52-11-01 FIG 803.  STOP DRILLED CRACK AT MARKED ENDS.  INSTALLED PER M/M 52-11-01 FIG 803.  COMPLETED INST PER M/M 52-11-01 FIG 803.
